Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Self delta-equivalence of cobordant links


Authors: Yasutaka Nakanishi, Tetsuo Shibuya and Akira Yasuhara
Journal: Proc. Amer. Math. Soc. 134 (2006), 2465-2472
MSC (2000): Primary 57M25
Published electronically: February 3, 2006
MathSciNet review: 2213721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Self $ \Delta$-equivalence is an equivalence relation for links, which is stronger than the link-homotopy defined by J. Milnor. It is known that cobordant links are link-homotopic and that they are not necessarily self $ \Delta$-equivalent. In this paper, we will give a sufficient condition for cobordant links to be self $ \Delta$-equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M25

Retrieve articles in all journals with MSC (2000): 57M25


Additional Information

Yasutaka Nakanishi
Affiliation: Department of Mathematics, Kobe University, Nada, Kobe 657-8501, Japan
Email: nakanisi@math.kobe-u.ac.jp

Tetsuo Shibuya
Affiliation: Department of Mathematics, Osaka Institute of Technology, Omiya 5-16-1, Asahi, Osaka 535-8585, Japan
Email: shibuya@ge.oit.ac.jp

Akira Yasuhara
Affiliation: Department of Mathematics, Tokyo Gakugei University, Nukuikita 4-1-1, Koganei, Tokyo 184-8501, Japan
Email: yasuhara@u-gakugei.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08234-7
PII: S 0002-9939(06)08234-7
Keywords: $\Delta$-move, self $\Delta$-equivalence, link-homotopy, cobordant
Received by editor(s): October 19, 2004
Received by editor(s) in revised form: March 3, 2005
Published electronically: February 3, 2006
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2006 American Mathematical Society